# SDR CALA2015041300279

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 79,771 hours, 8,091 cycles
- Engine: Ge GE9090B
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EXIT SIGN COVER NEAR DOOR 1R HANDLE IS LOOSE & WILL NOT STAY ATTACHED DURING TURBULENCE.  ON LT SIDE OF BUSSELL.  COVER SECURED, CHECKED OK.  THIS ITEM IS SDR.
